MathSciNet Relay Station
MathSciNet bibliographic data
MR177991 10.25 (14.50)
Ono, Takashi On the relative theory of Tamagawa numbers. Ann. of Math. (2) 82 1965 88–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement